| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned in a specimen cup.Solution was dried on the lens.One haptic was broken (possibly cut) in the gusset area (returned).The optic is cut into pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was provided in the file that the company lens 16.5 diopter (1.50cyl), add power +2.2 & 3.2 lens model was replaced with a non-company monofocal (+17.0) lens model.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient complained of vision unclear at all ranges and can¿t read.The lens was explanted and replaced with another lens in a secondary procedure.There was no patient harm and patient was not hospitalized as a result of this event.Additional information was requested, but further no information was available.